# SDR ASAA2023012941931

- Difficulty date: January 29, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 56,797 hours, 16,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT AT STA 986.5 HAS CORROSION ON THE UPPER SURFACE (MARKED). GROUNDED - YES. BLENDED AREA. ORIGINAL THICKNESS 0.150 IAW B737-800 SRM 53-70-51-0I-1. REMAINING THICK AT RBL 43 0.050, REMOVED 0.100, REMAIN THICK AT RBL 4 0.085, REMOVED 0.065, OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REMOVED DAMAGE, FABBED REPAIR "T" CHORD, SPLICES, STRAPS, CORNER FITTINGS, AND SHEAR TIES IAW B737-800 SRM 53-70-51-2R-4 ALTERNATIVE 1. ALODINED IAW B737-800 SRM 51-20-01. PRIMED IAW BOEING SOPM 20-41-02, INSTALLED REPAIR "T" CHORD, SPLICES, STRAPS, CORNER FITTINGS, AND SHEAR TIES IAW B737-800 SRM 53-70-51-2R-4 ALTERNATIVE 1, GPM 05-00-62 FOR CORROSION LEVEL DETERMINATION.
